# SDR SWIA200210498

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 21,475 hours, 28,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LEFT MAIN GEAR DID NOT COME UP.  RED A/B LIGHTS WITH RED B-LIGHT.  CYCLED GEAR 3 TIMES.  EACH TIME GEAR UP LIGHT INDICATION DID NOT CHANGE.  RETURNED AND LANDED.  ADJUSTED LT MLG O/B SEQUENCE VALVE CONTROL STOP.  OPS CHECK GOOD.
